# SDR FDEA202511112159

- Difficulty date: November 11, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 88,681 hours, 45,857 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N30012
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER LOWER SURFACE HAS TWO DENTS STAB STA 176.249 AREA TWO DENTS FOUND OUT OF LIMITS AT RH HORIZONTAL STABILIZER LOWER SURFACE STAB STA   176.248. AND APPLIED PERMANENT REPAIR I.A.W B757 SRM 55-10-01-1A, TABLE I, NOTE 'I' FIG 101,   SHEET 3 AND I.A.W B757 SRM 51-70-10-2R
